# SDR AU990526

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: DSC252B60150
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) LT MAIN LANDING GEAR DOWN HOSE RUPTURED.  LOSS OF FLUID FROM NR 2 HYDRAULIC SYSTEM.
